# SDR 2008FA0000086

- Difficulty date: February 15, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna 150G
- Aircraft serial: 15065116
- Aircraft time: 3,895 hours
- Engine: Cont O200*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 0411129
- Condition: Corroded
- Location: Wing
- Part time: 3,895 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS WERE PREVIOUSLY REMOVED TO FACILITATE TRANSPORTATION. INSP OF THE LT AND RT FWD SPAR BEARING BLOCKS IN THE FUSELAGE (P/N 0411129) FOUND SEVERE CORROSION DAMAGE. IT APPEARS TO BE DISSIMILAR METAL CORROSION BETWEEN THE SPAR BLOCKS AND THE AN3-21A ATTACHMENT BOLTS. THIS AREA WOULD BE VERY DIFFICULT TO INSPECT WITH THE WINGS ATTACHED. THE SAME P/N AND WING ATTACHMENT SYS IS USED ON MOST OF THE AC SERIES HIGH WING AIRCRAFT.
